A decision-theoretic approach to model averaging

Walker, Stephen G. and Gutierrez-Pena, Eduardo and Muliere, Pietro (2001) A decision-theoretic approach to model averaging. Journal of the Royal Statistical Society: Series D (The Statistician), 50 (1). pp. 31-39. ISSN 0039-0526. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/1467-9884.00258

Abstract

A topic which is receiving much current attention is the problem of Bayesian model averaging. This paper introduces a decision theoretic approach to the selection of the mixing density in the exchangeable data case. This effectively chooses an optimal averaging of the models according to some well-defined criterion.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Oct 2008 00:23
Last Modified: 15 Jul 2014 13:22
Resource URI: http://kar.kent.ac.uk/id/eprint/10550 (The current URI for this page, for reference purposes)
  • Depositors only (login required):